# SDR 2005FA0000678

- Difficulty date: December 27, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N51JB
- Make and model: Namer P51D
- Aircraft serial: 4473029A
- Engine: Pckard V1650*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4720N107891
- Part serial: 364637
- Condition: Failed
- Location: Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAGNETO FAILED CAUSING ENGINE DETONATION.  SUGGEST CLOSER INSPECTION, INTERVAL OF MAGNETO`S OPERATION.  (K)
